# SDR IXXA090070O

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,415 hours, 39,637 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relief Valve
- Part number: 10113311
- Part serial: 65VO341CT
- Condition: Defective
- Location: Hyd System
- Part time: 94,415 hours, 39,637 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, HYD PRESSURE DROPPED TO ZERO, AILERON AND MANUAL REVERSION LIGHTS ILLUMINATED. THE CREW ACCOMPLISHED ALL PROCEDURES IAW QRH, NO LOSS OF HYD QUANTITY. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX INSPECTED AND REPLACED DUAL FILTERS AND RELIEF VALVE. OPS CHECK GOOD IAW WD 29-01-05, MM 29-10-5, 29-10-18 AND 29-10-16.  ACFT WAS RETURNED TO SERVICE.
